# SDR CA060605012

- Difficulty date: May 25, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 22,973 hours
- Engine: Pwa PT6T3
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Part serial: A3798
- Condition: Cracked
- Location: Main Rotor
- Part time: 3,417 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE SMALL DEBOND FOUND ON LOWER SURFACE APPROX 81.5 INCHES FROM BUTT END JUST AFT OF THE STAINLESS STEEL LEADING EDGE STRIP ON DISASSEMBLY. (APRIL 07 2006) BLADE WILL BE INSPECTED WHEN ARRIVING BACK FOR REPAIR EVALUATION. PAINT REMOVED FROM DEBOND AREA WITH A SMALL CRACK FOUND CHORD WISE APPROX .7500 OF AN INCH LONG.(MAY 25 2006)  (TC NR 20060605012)
